Items where Author is "Wan Abdul Aziz, Wan Noor Hayatie"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

(2020) Pearson correlation coefficient of the student perception and challenges towards open and distance learning during COVID-19 / Wan Noor Hayatie Wan Abdul Aziz ...[et al.]. Mathematical Sciences and Informatics Journal (MIJ), 1 (1). pp. 96-103. ISSN 2735-0703

(2020) Multiple regression analysis of job satisfaction among employees at ABC factory / Nurul Husna Jamian ... [et al.]. Mathematical Sciences and Informatics Journal (MIJ), 1 (1). pp. 90-95. ISSN 2735-0703

(2019) The relationships between high school mathematics and pre-calculus performance in university / Wan Noor Hayatie Wan Abdul Aziz ... [et al.]. Multidisciplinary Informatics Journal, 2 (2). pp. 126-132. ISSN 2637-0042

(2018) The discussion of teaching and learning styles in mathematics subject : a traditional versus interactive-engagement approach / Roslah Arsad … [et al.]. Multidisciplinary Informatics Journal (MIJ), 1 (2). pp. 119-126. ISSN 2637-0042

This list was generated on Fri May 20 12:10:48 2022 UTC.